# SDR HNAA2024091200815

- Difficulty date: July 2, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14529696001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BETWEEN THE FRAMES 57-58 ON RH, THE SKIN IS CORRODED FROM THE EXTERNAL AROUND THE POTABLE REFILL TUBE.  REPAIRED IAW ETD2024-145-019512.
